Vol. 3, No. 4, 2009

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 13
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Other MSP Journals
Ideals generated by submaximal minors
367–392

Jan O. Kleppe and Rosa M. Miró-Roig

The structure of the group {\slshape\bfseries G}(\kern-.1emk\/[t\kern.1em]): Variations on a theme of Soulé
393–409

Benedictus Margaux

On some crystalline representations of GL$_{\mathsf 2}(\mathbb{Q}_{\mathsf p})$
411–421

Vytautas Paškūnas

Equivariant Hilbert series
423–443

Frank Himstedt and Peter Symonds

Syzygies of the secant variety of a curve
445–465

Jessica Sidman and Peter Vermeire

The essential dimension of the normalizer of a maximal torus in the projective linear group
467–487

Aurel Meyer and Zinovy Reichstein